# SDR P2EA99266

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLT 416 - NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  WITH THE GEAR UP AND THE FLAPS UP, GEAR WARNING HORN SOUNDS (INTERMITTENTLY) WHEN THE THROTTLES ARE REDUCED TO IDLE.  ADJUSTED FLAP TAKEOFF WARNING SWITCH PER MM 31-26-23.  OPS CHECK OK PER MM 31-26-12.  (M)
